# SDR DHL2004760008

- Difficulty date: October 2, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO AFT FIRE WARNING LIGHT AND GLARE SHIELD CARGO FIRE LIGHT ILLUMINATED ON GROUND. TRANSFERRED TO DMI NR 18022 IAW B727MEL 26-19 CAT C PLACARDS INSTALLED.  CHECKED LOWER CARGO FIRE DETECTOR SYSTEM IAW B 727 M/M 26-10-00.  NO FAULTS FOUND.  OKAY FOR CONTINUED SERVICE.  DMI 18022 CLEARED. PLACARD REMOVED.
